English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Identifying the Parametric Occurrence of Multiple Steady States for some Biological Networks

MPS-Authors
/persons/resource/persons73108

Sturm,  Thomas
Automation of Logic, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Bradford, R., Davenport, J. H., England, M., Errami, H., Gerdt, V., Grigoriev, D., et al. (2020). Identifying the Parametric Occurrence of Multiple Steady States for some Biological Networks. Journal of Symbolic Computation, 98, 84-119. doi:10.1016/j.jsc.2019.07.008.


Cite as: http://hdl.handle.net/21.11116/0000-0002-F04B-B
Abstract
There is no abstract available